# SDR DALA2017080706033

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 55,588 hours, 20,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR ARMING HANDLE INOPERATIVE.  DOOR ARMING HANDLE OPS CHECKS GOOD. ACFT OK FOR SERVICE.
